| Model Number |
24950KLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was "so hot" that the patient can barely touch the monitor and was even hot to the touch.Explained some warmth is normal but it should not be so hot that the patient cannot touch it.The patient tried leaving the monitor disconnected for a while, it will cool down but then it will get very hot again.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that a foreign material was found in the remote monitor; found error code 3517, 5704 & 8218 in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.